# SDR DALA2022091306075

- Difficulty date: September 12, 2022
- Submitted: September 13, 2022
- Operation: Air carrier
- Aircraft: N858NW
- Make and model: Airbus A330-223
- Aircraft serial: 0718
- Aircraft time: 67,389 hours, 8,569 cycles
- System (JASC): 5270 · Door Warning System
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3358 1L DOOR SHOWING OPEN WHEN DOOR IS CLOSED. CORRECTIVE ACTION: PROX SENSOR CLEANED. (9031726)
